Aa
Aa
A
A
A
Close
Avatar universal

depo injection

i was on depo injection for 9 moths and came off it in july 2011 and now 6 months later i have been bleeding lightly for a month does this mean depo is coming out of my system?
3 Responses
Sort by: Helpful Oldest Newest
4548024 tn?1590005019
i was on depo before i dont like that med it took me 2 yrs to get my period back, im trying to get preg now, 10 yrs later
Helpful - 0
4548024 tn?1590005019
also i kept having this light brown stuff coming out of me, it was weird that was   like 10 yrs ago , i didnt like the fact that i stopped the injections but my period  didnt come back for quite a while
Helpful - 0
Avatar universal
thats the same as me wish i neva went on this depo injection i just hope is coming out of my system now so i can get my body back to normal :)
Helpful - 0
Have an Answer?

You are reading content posted in the Fertility and Trying to Conceive Community

Top Trying to Conceive Answerers
5875562 tn?1410898886
miami, FL
4769306 tn?1568490209
NC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Many couples are turning to acupuncture to treat infertility. But does it work? We take a closer look.
Does exercise really lower fertility? We take a look at 8 common myths about fertility.
Your guide to safely exercising throughout your 40 weeks.
Learn which foods aren't safe to eat when you're eating for two.
Is your biological clock sounding the alarm? Dr. Elaine Brown explains new advances in egg freezing.
Herpes sores blister, then burst, scab and heal.